# SDR 9510346614

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Module
- Part number: 392331A
- Condition: Leaking
- Location: Lt Body Gear
- Part time: 71,522 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB AND GEAR RETRACTION, THE NR 4 HYDRAULIC SYSTEM QUANTITY DECREASED TO 1 GALLON.  THE CREW DUMPED APPROXIMATELY 100,000 LBS OF FUEL, RETURNED TO MSP, AND LANDED  WITHOUT INCIDENT.  REPLACED THE LEFT BODY GEAR ANTI-SKID CONTROL MODULE, LEAK AND OPERATIONAL CHECK OK.
